# SDR IXXA20211018069

- Difficulty date: September 24, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33AER
- Aircraft serial: 28495
- Aircraft time: 74,880 hours, 17,901 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin
- Part number: 174T1101
- Condition: Delaminated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE VERTICAL BETWEEN THE AUX SPAR AND FRONT SPAR THE COMPOSITE SKIN PANEL IS DELAMINATED. REPAIRED RIGHT SIDE VERT STAB PANEL BETWEEN THE AUX SPAR AND FT SPAR IAW B767 SRM 51-70-10 R4.
